| Model Number |
AZURION 7 B20 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system was unable to perform geometry movements, and the shutter gave an error indicating the position was unknown.No harm was reported to philips.Philips has started an investigation of this complaint.